Differential and Integral Equations

On some quasilinear PDE's with singularities on the boundary

Evgeny Galakhov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 15, Number 10 (2002), 1153-1169.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05 35J20: Variational methods for second-order elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations


Galakhov, Evgeny. On some quasilinear PDE's with singularities on the boundary. Differential Integral Equations 15 (2002), no. 10, 1153--1169. https://projecteuclid.org/euclid.die/1356060750

Export citation